How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR.EHTISHAM Your Own Question
DR.EHTISHAM
DR.EHTISHAM, Doctor
Category: Endocrinology
Satisfied Customers: 2057
Experience:  MBBS, FCPS
41140702
Type Your Endocrinology Question Here...
DR.EHTISHAM is online now
A new question is answered every 9 seconds

I had a CT with contrast today at 11 am and took glucophage

Customer Question

I had a CT with contrast today at 11 am and took glucophage by mistake at 7 pm. I cannot reach my dr. What should I do?
Submitted: 6 months ago.
Category: Endocrinology
Expert:  DR.EHTISHAM replied 6 months ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  DR.EHTISHAM replied 6 months ago.

Thanks for asking

What strength of Glucophage have you taken ?

What exactly is your concern now ?

Although Glucophage or Metformin is highly unlikely to give you hypoglycemia or low blood sugar

Regards

Related Endocrinology Questions